# SDR IPXA2025070237214

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 75,730 hours, 16,161 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 CABIN DOOR INOPERATIVE.  REPLACED THE FWD DOOR LOCK RELEASE RELAY R2-5324 IAW WDM 52-11-01-1 AND FIM 52-11 TASK 802.
